26/11/2018 को बच्चे का 6 सप्ताह वाला टीकाकरण हुआ था । 2 दिन बुखार आता जाता रहा । CHC से मिली दवाई देते रहे जिससे बुखार सही रहा , लेकिन आज बुखार दोबारा आया है वहां से दी हुई गोली खत्म ही गयी है । क्या किया जाए ?? समाधान बताएं ।

Translated to English

The child had 6 weeks of vaccination on 26/11/2018. The fever went on 2 days. Keeping the medicines received from CHC, which fever is right, but today the fever has come again, the bullet given from there has ended. What should be done ?? Explain the solution.

Created by
Updated on Nov 28, 2018

health Corner

Answer:
You can get the medication for fever again prescribed by a doctor at CHC and give when required.

Login or Signup to see Expert's complete response
+ Ask an expert
Varsha Karnad
Proparent
Featured content of the day

Parentoon of the day

Lighter side of parenting

Ask your queries to Doctors & Experts

Download APP
Skip

Find answers from Doctors about your baby's health and development

24X7 Parents' Partner

Download APP

31% Queries Answered Instantly

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}